Fourier transformations of $W^{\Phi}$-spaces
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 483-489
Sung Ki Kim and Dohan Kim
Seoul National University, Seoul National University
Abstract : The $W^\Phi$-spaces generalizing the $W^p$-spaces due to Pa-thak and Upadhyay are investigated and the Fourier transformations on these spaces are continuous.
Keywords : $N$-function, $W$-spaces
MSC numbers : 42A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd